# SDR ASAA2023042042952

- Difficulty date: April 20, 2023
- Submitted: April 21, 2023
- Operation: Air carrier
- Aircraft: N468AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41735
- Aircraft time: 32,618 hours, 10,311 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ON PREFLIGHT FOUND FUEL DRIPPING FROM APU AREA AND ACCUMULATION ON GROUND. GROUNDED - YES. UNION AT FLOW DIVIDER VERIFIED LOOSE. SECURED UNION B-NUT,OPS CHECK GOOD REF B737-900 AMM 49-11-00-860-801 FOR 5 MINS NO LEAKS NOTED.
